New bounds for codes over finite Frobenius rings

Eimear Byrne, Marcus Greferath, Axel Kohnert, Vitaly Skachek

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)

Abstract

We give further results on the question of code optimality for linear codes over finite Frobenius rings for the homogeneous weight. This article improves on the existing Plotkin bound derived in an earlier paper (Greferath and O’Sullivan, Discr Math 289:11–24, 2004) and suggests a version of a Singleton bound. We also present some families of codes meeting these new bounds.
Original languageUndefined/Unknown
Pages (from-to)169-179
Number of pages11
JournalDESIGNS CODES AND CRYPTOGRAPHY
Volume57
Issue number2
DOIs
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Keywords

  • codes over rings
  • finite Frobenius rings
  • homogeneous weights
  • Plotkin and Singleton bounds

Cite this